MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Catalog Number 129453246
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the item arrived with broken plastic cover from the edc to the distributor's warehouse.The item was not shipped to any customer/hospital.There was no patient impact.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: item arrived with broken plastic cover from the edc to the distributor's warehouse.The item was not shipped to any customer/hospital.No patient impacts.The product was returned to j&j medtech orthopaedics for evaluation, additionally a photo was provided for review.See attachment picture1.The photo and visual inspection of the returned device found that the outer packaging of the universal fem slv ful por 46mm was damaged, the four corners of the cardboard box were deformed and the shrink-wrap plastic was torn and partially open from the bottom right side.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore, the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device product description: universal fem slv ful por 46mm product code: 129453246 lot number: m03f20 and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the universal fem slv ful por 46mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: universal fem slv ful por 46mm product code: 129453246 lot number: m03f20 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: universal fem slv ful por 46mm product code: 129453246 lot number: m03f20 and no non-conformances or manufacturing irregularities were identified.

Brand Name
UNIVERSAL FEM SLV FUL POR 46MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20632351
Report Number1818910-2024-23301
Device Sequence Number12627139
Product Code JWH
UDI-Device Identifier10603295026365
UDI-Public(01)10603295026365(17)320731(10)M03F20
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129453246
Device Lot NumberM03F20
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/12/2024
11/29/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date11/13/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown